I have been on Nuva Ring for about 6 months now i am getting this harsh and bad pain. I go to the er and they say there is nothing wrong. Could it be the ring?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have shingle for about 10 days now. I have some shingles above my belly button , on the side of my
... belly and on my lower back. I don't have much pain at shingle site. But I have stomach and lower back stomach pain. My stomach is also ...
3 answers • 30 Sep 2012
I have been gettin well bad pains in lower stomach and shooting pains in my right side! Can anyone help me ?? :(
1 answer • 18 May 2013
I just started nuvaring on the first day of my period and I took it out because of bad side effects like continuous bleeding ( I've been on my ...
1 answer • 18 Feb 2014
I have this sharp pain in my lower stomach, maybe abdomen or uterus, and sometimes in like my diaphragm, i think? When it hurts I can't really ...
2 answers • 8 Sep 2014
For about 6 months now i have been having these horrible upper middle stomach pain that is hard to describe.. not burning, not crampy, not sharp, not ...
2 answers • 11 Mar 2015